On the marked length spectrum of generic strictly convex billiard tables. (English summary)

Guan Huang Yau Mathematical Sciences Center, Tsinghua University Vadim Kaloshin University of Maryland, College Park Alfonso Sorrentino Università degli Studi di Roma

Dynamical Systems mathscidoc:1804.11001

Duke Mathematical Journal, 167, (1), 175-209, 2018
In this paper we show that for a generic strictly convex domain, one can recover the eigendata corresponding to Aubry–Mather periodic orbits of the induced billiard map from the (maximal) marked length spectrum of the domain.
Marked length spectrum, convex billiard, Mather's beta function, Laplace spectrum
[ Download ] [ 2018-04-29 11:22:09 uploaded by skytian ] [ 81 downloads ] [ 0 comments ]
  • The editing style here is different from the published version
@inproceedings{guan2018on,
  title={On the marked length spectrum of generic strictly convex billiard tables. (English summary) },
  author={Guan Huang, Vadim Kaloshin, and Alfonso Sorrentino},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180429112209569119075},
  booktitle={Duke Mathematical Journal},
  volume={167},
  number={1},
  pages={175-209},
  year={2018},
}
Guan Huang, Vadim Kaloshin, and Alfonso Sorrentino. On the marked length spectrum of generic strictly convex billiard tables. (English summary) . 2018. Vol. 167. In Duke Mathematical Journal. pp.175-209. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180429112209569119075.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved